MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STONETOME; DISLODGER, STONE, BILIARY

BOSTON SCIENTIFIC CORPORATION STONETOME; DISLODGER, STONE, BILIARY
Model Number M00535110
Medical Device Problem Codes Break (1069); Deformation Due to Compressive Stress (2889); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a040601 captures the reportable investigation result of cutting wire kinked.Imdrf device code a0401 captures the reportable investigation result of cutting wire broken.Block h11: investigation results.The returned stonetome was analyzed, and visual inspection found that the cutting wire was blackened, broken and kinked from the proximal pierce hole.No other problems with the device were noted.The results of the analysis performed on the returned device found that the cutting wire was kinked and broken from the proximal pierce hole.It is most likely that procedural or anatomical factors encountered during the use of the device could have affected the device performance and its integrity.Wire broken could have been generated if there was contact between the device and the scope during energization or if the device exceeds the maximum of voltage during procedure as per precautions of the device states, also energizing the device prior to performing sphincterotomy can compromise the cutting wire's integrity, also it can cause a premature cutting wire fatigue, leading to break it.Once the cutting wire breaks, any attempt to remove the device from the scope can bent the cutting wire as observed in the product analysis.The investigation findings and all information available concludes the most probable root cause is an adverse event related to procedure.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of wire break and wire kinked were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.
 
Event or Problem Description
It was reported to boston scientific corporation that a stonetome was attempted to be used during a procedure performed on an unknown date.During the procedure, blade direction was abnormal.The procedure was completed with another of the same device.There were no patient complications as a result of this event.This event has been deemed a reportable event based on the investigation finding of device cutting wire broken and kinked.Please see block h11 for full investigation details.

Brand Name
STONETOME
Common Device Name
DISLODGER, STONE, BILIARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24606909
Report Number3005099803-2026-00974
Device Sequence Number10372091
Product Code LQR
UDI-Device Identifier08714729146599
UDI-Public(01)08714729146599(17)270627(10)36857999
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00535110
Device Catalogue NumberM00535110
Device Lot Number0036857999
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown